I am twenty years old, and have been having issues with losing feeling in my legs for a while now. My dr has looked into these symptoms and found nothing. Then about two months ago, I had horrible heart palpitations and passed out, the left side of my body went numb and I went blind in my left eye. I went to the hospital and ended up waiting for literally 11 hours before even being seen... And was told that I had a minor heart attack (which seemed to shock everyone). I was hospitalized and noone can seem to tell me why I had one, there is signs of obvious heart damage but no blockages, no clots nothing... Now.. I get extremely shaky, have headaches, often go blind in one eye, have stomach cramping that makes me feel like my insides are falling out, and when this happens my mouth begins to water excessively. My headaches are quick and don't seem to be triggered by anything but it's always stabbing pain in my head, stomach or chest... I am extremely clumsy and lose my memory a lot lately (I went from being a 4.0 college student, to now having grades that are suffering)... I am always tired and my periods have been sparatic and when I do get them, they last like two days and are horribly heavy and disgusting... Other than having had an "unexplained" heart attack, no doctor can seem to find anything wrong with me, but I know that I had a time where my body didn't feel like this.. I'm miserable and it's gotten to the point where I'm getting depressed and I feel like I'm doomed to feel this way forever... I can't find one doctor that hasn't chocked it up to being "a twenty year old who parties"... And I don't party, I don't do drugs, I hardly even touch stuff like aspirin and if I drink it's like half a glass of wine once every few months (I'm married)... Please someone, anyone... Can you tell me what's going on with me?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?